Posted by Quinn on Apr 12, 2018 12:48 pm
I am a newbie since March 2018, diagnosed with IDC in Oct 2017, went for my 1st Chemo and I learned things the hard way, was going to go for 2nd round of Chemo, but Oncologist decided to tweak my medications to Letrozole in Jan 2018, I was strugging for 2 months and finally I was stable and continue to take the Letrozole, however the sign effects were annoying like the hot flashes during my sleeping time, Sigh!
Having read a lot of people who have experienced taking Letrozole, sign effects, and bone scan/ Bone density to ensure bones are not effected, I just learned something from each person on here, and now have a better understanding of what Letrozole can cause and effect.
I continue to read, learn from people living with cancer, and their stories/ experiences. I am grateful for Cancer Connection that I can keep myself balanced and educated with source of information given on here.
Have a great day E1 (Everyone)
Posted by Elsie13 on Apr 14, 2018 5:18 pm
Posted by Renu on Apr 26, 2018 3:06 am
I've also started Pregabalin 150mg for the nerves. One capsule morning and two at night time. Pain getting less for sure. I also take Tylenol extra .
This site is great and helpful for sure. Lots of information, and everyone is so kind and wonderful.
Posted by scaredysquirrel on May 1, 2018 8:43 pm
Posted by Kims1961 on May 2, 2018 7:10 am
Hello All! I have just been prescribed Letrozole as well but haven't started it. I meet with the radiation oncologist today to discuss radiation. My worry was starting this med - with all of the side effects and radiation at the same time.
Did anyone do both at the same time?
I am going to follow this thread - great discusssions! Thank you Kim
Posted by Lacey_adminCCS on May 2, 2018 10:20 am
Posted by garden dreams on May 3, 2018 10:59 am
Posted by scaredysquirrel on May 3, 2018 4:27 pm
Posted by Kismet on May 3, 2018 9:33 pm
Posted by scaredysquirrel on May 7, 2018 1:40 am
Posted by scaredysquirrel on May 17, 2018 7:00 pm
Posted by scaredysquirrel on Jun 30, 2018 9:11 pm
Posted by Cinderella59 on Jul 1, 2018 12:36 am
I stopped taking it for abt 6-8 wks to see how bad it was. It only went down to abt 10-20% the dr was going to change the pill to Tamoxifen but we decided not too. Bc she thought it might be better but it could make my pain even worse.
Oh oh well the joys we have to endure during this crazy ride that we’re on.
Oh and I found this at McDonald’s I keep on forgetting to send you a picture of it. Lol
Posted by scaredysquirrel on Jul 1, 2018 1:42 am
Posted by Azlynn on Jul 15, 2018 12:04 am
Posted by sunny day on Jun 30, 2020 11:58 am
Posted by Wendy Tea on Jun 30, 2020 12:11 pm
Posted by Lianne_adminCCS on Jun 30, 2020 5:12 pm
As Wendy Tea alluded to , may of us respond differently to the different drugs. I have heard others say they found a difference in different manufacturers or generic vs name drug..
I always suggest people work with their oncologist to track the side effects, and anything you may have eaten or done that could be a trigger.
It is often trial and error. I went through all of the options before landing on one that worked for me.
Thanks for posting.
Search all discussions